Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chronic acne, on deanxit, itchy acne on neck, medicine effect ?

Hello. I used to suffer from acne and I took roaccutane for 6 months and it all disappeared .Now Iam taking deanxit . I have been taking deanxit for 20 days and I noticed that my skin changed .the acne reappear with red spots . the acne appear on my neck especially and it is itchy. I want to know if these types of medicines affects on the skin and causes itchy acne. one more question I want a home made mask to get rid of the skin scares. Thanks
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Lasen..,
Thanks for choosing HCM.., is flupentixol + melitracen....It has following side effects....
Tachycardia, Dizziness, stomach upset.,Insomnia.,Fatigue..,
So it is not comedogenic...Here U getting pimples..,
are due to some other factors..,
Hence use Roaccutane for 2 months..,
Controll ur fat intake..Avoid fried items, jenk foods.,
Use topical Clindamycin 1% cream..,
There is no home remedies of Acne scars..,
For this ., consult good dermatologist...ok thanQ
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor